Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 12, 2022, 7:22 PM CDT for Bell County, Falls County, Texas. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 7:22 PM CDT (00:22 UTC)
- Expired
- Apr 12, 2022, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Bell County, TX, Falls County, TX
The radar
The Ft Hood radar (KGRK), 47 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 7:22 PM CDT | TORNADO | 2 Ssw Seaton, TX | NWS STORM SURVEY DETERMINED AN EF0 OCCURRED SW OF SEATON. THE TORNADO CAUSED SPORADIC TREE DAMAGE EXTENDING FROM THE INTERSECTION OF SEATON RD AND LITTLE ELM CREEK TO THE INTERSECTION OF TWISTER ROAD AND FM437. |
| Apr 12, 7:22 PM CDT | TORNADO | 8 Nne Rogers, TX | PHOTO/SPOTTER AND MEDIA CONFIRM TORNADO SOUTHEAST OF TEMPLE NEAR SEATON. |
| Apr 12, 7:32 PM CDT | HAIL 1 | 9 Nne Rogers, TX | |
| Apr 12, 7:55 PM CDT | HAIL 1.75 | 7 Wsw Rosebud, TX | |
| Apr 12, 7:57 PM CDT | HAIL 1 | Rosebud, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 4:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.4 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1943 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 16.2
The text
As transmitted.
503
WFUS54 KFWD 130022
TORFWD
TXC027-145-130100-
/O.NEW.KFWD.TO.W.0036.220413T0022Z-220413T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
722 PM CDT Tue Apr 12 2022
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Bell County in central Texas...
Southwestern Falls County in central Texas...
* Until 800 PM CDT.
* At 721 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Rogers, or 10 miles east of Temple,
moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rosebud and Lott around 755 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3097 9719 3108 9732 3132 9710 3109 9691
TIME...MOT...LOC 0021Z 240DEG 23KT 3104 9720
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Dunn2 follow-up statements
869
WWUS54 KFWD 130031
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
731 PM CDT Tue Apr 12 2022
TXC027-145-130100-
/O.CON.KFWD.TO.W.0036.000000T0000Z-220413T0100Z/
Bell TX-Falls TX-
731 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL BELL AND SOUTHWESTERN FALLS COUNTIES...
At 731 PM CDT, a confirmed tornado was located 10 miles east of
Temple or near Seaton, moving northeast at 25 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3098 9716 3108 9726 3132 9710 3109 9691
TIME...MOT...LOC 0031Z 242DEG 21KT 3104 9716
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Dunn689
WWUS54 KFWD 130042
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
742 PM CDT Tue Apr 12 2022
TXC027-130051-
/O.CAN.KFWD.TO.W.0036.000000T0000Z-220413T0100Z/
Bell TX-
742 PM CDT Tue Apr 12 2022
...THE TORNADO WARNING FOR EAST CENTRAL BELL COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.
LAT...LON 3110 9715 3126 9705 3109 9691 3101 9709
TIME...MOT...LOC 0041Z 244DEG 24KT 3105 9706
$$
TXC145-130100-
/O.CON.KFWD.TO.W.0036.000000T0000Z-220413T0100Z/
Falls TX-
742 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN FALLS COUNTY...
At 741 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rosebud, moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3110 9715 3126 9705 3109 9691 3101 9709
TIME...MOT...LOC 0041Z 244DEG 24KT 3105 9706
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 12, 2:33 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 12, 2:33 PM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 233 PM CDT Tue Apr 12 2022 ...New Long Term... .SHORT TERM... /Issued 147 PM CDT Tue Apr 12 2022/ /Through Tomorrow Evening/ An active weather pattern is expected through the short term period across North and Central Texas. The 12Z FWD sounding revealed a stout cap in place this morning, but the 18Z FWD sounding revealed the cap has weakened significantly with only a weak cap in place, which is to be expected as the arrival of the anticipated shortwave approaches from the southwest. Persistent southerly flow aided in a surge of rich Gulf moisture, evident by dew point observations in the mid 60s to near 70 degrees across the region. Meanwhile, a sharp dew point gradient is observed well to the west of our region, with dew points dropping into the 20s and 30s along and west of a Vernon to Abilene to San Angelo line. The latest radar imagery reveals broad area of light rain showers and isolated embedded thunderstorms continue to move northeast early this afternoon. Our area of focus for this afternoon and evening's severe thunderstorm potential will begin across our far western counties as the dryline approaches from the west. As has been discussed the past few days, the environment ahead of this boundary remains favorable for severe thunderstorms with MLCAPE values upwards of 1500-2000 J/kg and mid level lapse rates ranging from 7-9 C/km. The 18Z FWD sounding revealed about 20 knots of deep layer shear at this time, but these values should increase to 40-50 knots over the next 2-4 hours and support severe thunderstorms, including supercells. At the time of this writing, discrete convection has developed just along the dryline in Runnels County and additional discrete development is expected along this boundary as the dryline moves to the east this afternoon. This area is also where SPC Mesoanalysis places the higher deep layer shear values at this time. With the bulk layer shear vectors oriented nearly orthogonal to the boundary, any initial discrete development across the Big Country should move to the east toward the I-35 corridor later this evening before congealing into a cluster or broken line of strong to severe thunderstorms. The main threats are very large hail and damaging wind gusts, although a low potential for tornadoes cannot be ruled out. This activity should exit to the east of the region by 10-11 PM. Additional precipitation may develop ahead of a cold front after 1-2 AM tonight, mainly along/south of the I-20 corridor and move off toward the southeast. There is still uncertainty on how this will evolve following this evening's convection, so we'll have to keep an eye on trends over the next several hours. There may be lingering showers and thunderstorms ahead of the cold front across East and Central Texas tomorrow morning, but should clear by the late morning hours. Behind the front, winds will shift to the west and eventually northwest around 15-20 mph and higher gusts. Cloud cover will also clear with the arrival of drier air in wake of the front. Temperatures will be a few degrees cooler across North Texas, with highs in the upper 70s to low 80s. Across Central Texas, highs should warm into the upper 80s. Dew points are expected to drop into the teens across the Big Country, and in combination with the breezy northwest winds, will result in near critical fire weather conditions tomorrow afternoon. Garcia && .LONG TERM... /NEW/ /Thursday Onward/ Following Wednesday's cold front, much drier and cooler air will settle into North and Central Texas as a broad surface high overspreads the Central and Southern Plains. This should lead to fair weather on Thursday with highs in the 70s and lower 80s. Return flow will ensue late in the day, and Gulf moisture will make a quick return by early Friday morning. This will recharge the warm buoyant sector as the dryline redevelops to our west. At this time, it appears there will be insufficient support for activity on the dryline late Friday afternoon in the absence of any upper-level ascent to weaken what should be a strong capping inversion in place. Instead, convective chances would likely hold off until later Friday night and early Saturday as a trailing cold front moves into North Texas. Shear vector orientation to the frontal boundary as well shear magnitudes will be supportive of a convective cluster or perhaps one or more MCS segments, with convection having a tendency to become undercut by the southward moving front over time. However, a marginal severe storm threat still looks plausible given the thermodynamic profiles. While most of the stronger convection should be during the overnight hours, lingering precipitation more stratiform in nature could continue into the day Saturday if low-level flow is not sufficiently interrupted by a larger MCS. Modest rain chances may continue on Sunday and Monday as additional fast-moving disturbances ripple through progressive zonal flow aloft. Another front may arrive early next week, resulting in a couple of inactive days following its arrival. However, the active spring pattern will not take long to recover the environment for additional convective chances towards the middle of next week. -Stalley && .AVIATION... /Issued 147 PM CDT Tue Apr 12 2022/ /18Z TAFs/ Most of the TAF sites this afternoon are observing VFR ceilings at this time, although very intermittent bouts of MVFR ceilings may be observed over the next hour or so. The main aviation concern is the potential for strong to severe thunderstorms that develop along the dryline, which is currently located along a Vernon to Abilene to San Angelo line. Isolated convection has already developed at this time and additional activity is expected over the next few hours. Thunderstorms may approach the terminals as early as 22Z, but are more likely within a 23-01Z time frame. Convection should end by late this evening and there will be a lull in activity prior to the arrival of a cold front. There is still some uncertainty on whether there will be an increase in convection once again after 7-8Z, so at this time I opted to keep precipitation out of the TAF until confidence increases. There is a potential for a surge of MVFR ceilings ahead of the front, but a clearing is expected by Wednesday morning as drier air filters in. Otherwise, breezy southerly winds will persist ahead of the front with gusts near 30 knots. Behind the front, breezy westerly to northwesterly winds will prevail through the end of the forecast period. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 83 49 80 58 / 60 20 0 0 5 Waco 67 89 48 81 57 / 40 40 0 0 5 Paris 65 81 44 74 51 / 60 60 0 0 10 Denton 62 82 42 78 54 / 50 10 0 0 5 McKinney 65 82 44 76 54 / 60 30 0 0 5 Dallas 68 83 50 78 58 / 60 30 0 0 5 Terrell 65 83 47 77 55 / 50 40 0 0 5 Corsicana 67 86 49 79 56 / 50 50 0 0 5 Temple 67 89 48 83 57 / 30 30 0 0 5 Mineral Wells 63 83 43 82 56 / 30 5 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 12, 6:25 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 625 PM CDT Tue Apr 12 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 625 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms are possible across nearly all of North and Central Texas this evening and tonight with a potential for severe storms. The primary hazards are large hail and damaging winds, but a few tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorm chances continue Wednesday morning, especially south of I-20 and east of I-35. Some thunderstorms may be severe with damaging winds and hail the most likely hazards. The fire threat will become elevated west of I-35 Wednesday afternoon when it becomes windy and dry behind a weak cold front. There is a slight chance of thunderstorms Friday though Monday across much of North and Central Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across North and Central Texas this afternoon and evening.
In the hours before
Local storm report, Apr 12, 6:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO 14 SW HARKER HEIGHTS 30.91N 97.81W
04/12/2022 BELL TX TRAINED SPOTTER
VIDEO/SPOTTER CONFIRMED TORNADO SOUTHWEST OF
SALADO.
&&
BGSpecial weather statement, Apr 12, 6:33 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
633 PM CDT Tue Apr 12 2022
TXZ103-104-118-119-130000-
Collin TX-Denton TX-Tarrant TX-Dallas TX-
633 PM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of southeastern Denton,
northeastern Tarrant, southwestern Collin and northern Dallas
Counties through 700 PM CDT...
At 632 PM CDT, Doppler radar was tracking a strong thunderstorm over
Euless, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dallas, Arlington, Plano, Garland, Irving, Grand Prairie, Carrollton,
Frisco, Richardson, Lewisville, Allen, Flower Mound, Rowlett, Euless,
Bedford, Grapevine, Coppell, Hurst, The Colony and Farmers Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.
&&
LAT...LON 3268 9708 3286 9721 3323 9687 3294 9655
TIME...MOT...LOC 2332Z 236DEG 32KT 3282 9706
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BonnetteLocal storm report, Apr 12, 6:41 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 3 S FORT HOOD 31.09N 97.77W
04/12/2022 E1.25 INCH BELL TX PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&Local storm report, Apr 12, 6:42 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 WSW BELTON 31.05N 97.49W
04/12/2022 E2.00 INCH BELL TX PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
&&Local storm report, Apr 12, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 1 WNW SALADO 30.95N 97.54W
04/12/2022 E4.00 INCH BELL TX BROADCAST MEDIA
SOCIAL MEDIA IMAGE OF ESTIMATED 4 INCH HAIL.
TIME ESTIMATED VIA RADAR.
&&Local storm report, Apr 12, 6:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 WNW SALADO 30.96N 97.54W
04/12/2022 M5.50 INCH BELL TX PUBLIC
SOCIAL MEDIA IMAGE OF MEASURED 5.5 INCH HAIL
FROM SALADO. TIME ESTIMATED VIA RADAR.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains, Van Zandt | 64 min |
| Apr 12, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 76 min |
| Apr 12, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 62 min |
| Apr 12, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 57 min |
| Apr 12, 7:49 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone | 56 min |
| Apr 12, 7:50 PM CDT | Tornado Warning | FWD | Falls, Milam | 40 min |
| Apr 12, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 45 min |
| Apr 12, 8:20 PM CDT | Tornado Warning | FWD | Milam, Robertson | 40 min |
| Apr 12, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 64 min |
| Apr 12, 9:07 PM CDT | Tornado Warning | FWD | Leon, Robertson | 38 min |
| Apr 12, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
| Apr 13, 3:00 AM CDT | Special Weather Statement | FWD | Delta | 30 min |
| Apr 13, 6:27 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 13, 6:51 AM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| Apr 13, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 67 min |
| Apr 13, 7:42 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| Apr 13, 8:02 AM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 43 min |
| Apr 13, 8:13 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 62 min |
| Apr 13, 8:35 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 40 min |
| Apr 13, 9:05 AM CDT | Special Weather Statement | FWD | Kaufman, Rains, Van Zandt | 55 min |
| Apr 13, 11:34 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Hunt, Lamar | 56 min |
| Apr 13, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hopkins, Hunt, Lamar | 60 min |
| Apr 13, 11:56 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Van Zandt | 64 min |
| Apr 13, 12:21 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 13, 12:23 PM CDT | Special Weather Statement | FWD | Navarro | 67 min |
| Apr 13, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 73 min |
| Apr 13, 1:54 PM CDT | Special Weather Statement | FWD | Anderson | 51 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.